# SDR 2005FA0000225

- Difficulty date: October 25, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Engine: Pwa PW4060
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rod
- Part number: 50B043
- Condition: Nicked
- Location: Lpc Module
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RECEIVED FOR PHASE III MODEL CONVERSION.  DURING TEARDOWN SEVERAL TIE RODS WERE FOUND WITH NICKED DOWN AREA IN THREADS.  PARTS WERE SENT TO T.C. HOLDER FOR INVESTIGATION.  REF RMR NR 31481.
